Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Do I need to take an extra dose in case of vomitting within minutes of taking Progynova during 6 weeks of pregnancy ?

User rating for this question
Very Good
Answered by
Practicing since : 1990
Answered : 226 Questions
progynova used in VIF/egg donation. Taking Progynova three times a day. Vomited minutes after taking, but not sure if I vomited the pills or not. Not sure if I should take extra dose. 6 weeks into confirmed pregancy.
Posted Tue, 17 Apr 2012 in Pregnancy
Answered by Dr. Chetna Jain 15 hours later

Thanks for your query.

You did vomit minutes after taking the Pill, so you need to take the dosage again.

If you vomit 30 minutes after taking the medication,There is no need to repeat the dose.

Hope I have answered your query.

I will be available for your follow up queries if any.

Wishing you a good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor